uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 360, 2987-3017 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 360, 2987-3017 p.
National Category
URN: urn:nbn:se:uu:diva-163387DOI: 10.1090/S0002-9947-07-04328-0OAI: oai:DiVA.org:uu-163387DiVA: diva2:463836
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2012-09-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1090/S0002-9947-07-04328-0

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Transactions of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 197 hits
ReferencesLink to record
Permanent link

Direct link